S-Rings on Compact Transformation Groups.
Mathematische Zeitschrift, Tome 106 (1968), pp. 337-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__106_171037,
author = {G.V. Wood},
title = {S-Rings on {Compact} {Transformation} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {337--342},
year = {1968},
volume = {106},
zbl = {0165.48402},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__106_171037/}
}
G.V. Wood. S-Rings on Compact Transformation Groups.. Mathematische Zeitschrift, Tome 106 (1968), pp. 337-342. http://geodesic.mathdoc.fr/item/MZ_1968__106_171037/